MathSciNet Relay Station
MathSciNet bibliographic data
MR2600946 53C30 (22E25 53C25)
Payne, Tracy L. The existence of soliton metrics for nilpotent Lie groups. Geom. Dedicata 145 (2010), 71–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement